MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO DISSECT; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO DISSECT; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174213
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic choledocholithotomy, the opening of the end grasp was not good.It was also reported that the tip of the second device was deviated.They used another device to complete the case.There was no patient injury.The surgical time was extended by less than 30 minutes.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO DISSECT
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8213017
Report Number2647580-2019-00045
Device Sequence Number2879523
Product Code GET
UDI-Device Identifier20884523000662
UDI-Public20884523000662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number174213
Device Catalogue Number174213
Device Lot NumberP6B0216X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1